AccuHist Drops

Aug 3, 2022

Generic name:  chlorpheniramine maleate, phenylephrine hydrochloride
Dosage form: oral solution
Drug class:  Upper respiratory combinations

Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.

The AccuHist Drops brand name has been discontinued in the U.S. If generic versions of this product have been approved by the FDA, there may be  generic equivalents available .

Active Ingredients (per 1 mL)

Chlorpheniramine maleate 1 mg
Phenylephrine hydrochloride 2.5 mg

Purpose

Antihistamine
Nasal Decongestant

On This Page
  • Indications and Usage
  • Warnings
  • Dosage and Administration

Uses

Temporarily relieves:

  • runny nose
  • reduces sneezing
  • itching of the nose or throat
  • itchy, watery eyes due to hay fever or other upper respiratory allergies
  • nasal congestion due to the common cold
  • Temporarily restores free breathing through the nose.

Warnings

Do not exceed recommended dosage.

If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor.

May cause excitability, especially in children.

May cause drowsiness; sedatives and tranquilizers may increase this effect. Do not give this product to children who are taking sedatives or tranquilizers, without first consulting the child’s doctor.

Do not give this product to a child who has heart disease, high blood pressure, thyroid disease, or diabetes unless directed by a doctor.

Do not use in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child’s prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product.

Do not give this product to children who have a breathing problem such as chronic bronchitis, or who have glaucoma, without first consulting the child’s doctor.

KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN.

In case of accidental overdose, seek professional assistance or contact a poison control center immediately.

Directions

Children 6 to 12 years of age: 2 mL every 4 hours
Children under 6 years of age: Consult a physician.
Do not exceed 6 doses during a 24-hour period or as directed by a physician.

Other Information

Store at 20°-25°C (68°-77°F).
Under Federal Law, this product is available without a prescription. Certain laws may differ.

Inactive Ingredients

cherry flavor, citric acid, glycerin 99.5% min, propylene glycol, purified water, sodium citrate, sodium saccharin, sorbitol 70% solution.

source :: https://www.drugs.com/pro/accuhist-drops.html